# SDR R61A20110225

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 17,345 hours, 11,250 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Out Of Adjust
- Location: R1 Door
- Part time: 17,345 hours, 11,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE FOUND DOOR R-1, ARM-DISARM DOOR HANDLE COVER HANGS LOOSELY INSIDE THE HANDLE ARM & INTERFERES WITH HANDLE ARM OPERATION.  MAINTENANCE ADJUSTED DOOR HANDLE COVER TO CLEAR IMPEDENCE IAW EMB 170 AMM 25-23-06.
